# SDR V0XD20210729005

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 60031902288
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER CORNER COVER(FWD) IS DENTED BEYOND LIMITS. CORRECTIVE ACTION REMOVED AND REPLACED THE UPPER CORNER COVER (PN: 600-31902-288) IAW CRJ 900 SRM 51-42-13.
